Items for Mathematics in 2018

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | J | K | L | M | O | R | S | T | V
Number of items: 69.

A

Abel, C, Ayres, N, Ban, G, Bison, G, Bodek, K, Bondar, V, Chanel, E, Griffith, W, Harris, P, Thorne, J and Others, (2018) The n2EDM experiment at the Paul Scherrer Institute. PPNS 2018 - International Workshop on Particle Physics at Neutron, Grenoble, France, 23-26 May 2018. Published in: Proceedings of PPNS 2018. EDP Sciences (Accepted)

Agapiou, Sergios, Burger, Martin, Dashti, Masoumeh and Helin, Tapio (2018) Sparsity-promoting and edge-preserving maximum a posteriori estimators in non-parametric Bayesian inverse problems. Inverse Problems, 34 (4). pp. 1-37. ISSN 0266-5611

Al Basir, Fahad, Blyuss, Konstantin B and Ray, Santanu (2018) Modelling the effects of awareness-based interventions to control the mosaic disease of Jatropha curcas. Ecological Complexity, 36. pp. 92-100. ISSN 1476-945X

Alabdullah, Salam Abdulqader Falih (2018) Classification of arcs in finite geometry and applications to operational research. Doctoral thesis (DPhil), University of Sussex.

Aldossary, Fahad (2018) Valuation of callable convertible bonds using binomial trees model with default risk, convertible hedging and arbitrage, duration and convexity. Doctoral thesis (PhD), University of Sussex.

Alhazmi, Muflih (2018) Exploring mechanisms for pattern formation through coupled bulk-surface PDEs. Doctoral thesis (PhD), University of Sussex.

Alicandro, Roberto, Dal Maso, Gianni, Lazzaroni, Giuliano and Palombaro, Mariapia (2018) Derivation of a linearised elasticity model from singularly perturbed multiwell energy functionals. Archive for Rational Mechanics and Analysis, 230 (1). pp. 1-45. ISSN 0003-9527

Alsolami, Majdi (2018) Mathematical modelling of mid-term options price of Ijārah Sukūk. Doctoral thesis (PhD), University of Sussex.

Argaez, C and Melgaard, M (2018) Ground state solutions to Hartree–Fock equations with magnetic fields. Applicable Analysis, 97 (14). pp. 2377-2403. ISSN 0003-6811

Ashton, Stephen, Scalas, Enrico, Georgiou, Nicos and Kiss, István Zoltán (2018) The mathematics of human contact: developing a model for social interaction in school children. Acta Physica Polonica A, 133 (6). pp. 1421-1432. ISSN 0587-4246

Awonusika, Richard Olu and Taheri, Ali (2018) A spectral identity on Jacobi polynomials and its analytic implications. Canadian Mathematical Bulletin, 61. pp. 473-482. ISSN 0008-4395

B

Barnard, Rosanna C, Kiss, Istvan Z, Berthouze, Luc and Miller, Joel C (2018) Edge-based compartmental modelling of an SIR epidemic on a dual-layer static-dynamic multiplex network with tunable clustering. Bulletin of Mathematical Biology, 80 (10). pp. 2698-2733. ISSN 0092-8240

Bartholomew, Andrew, Fenn, Roger, Kamada, Naoko and Kamada, Seiichi (2018) Doodles on surfaces. Journal of Knot Theory and Its Ramifications, 27 (12). ISSN 0218-2165

Bartholomew, Andrew, Fenn, Roger, Kamada, Naoko and Kamada, Seiichi (2018) On Gauss codes of virtual doodles. Journal of Knot Theory and its ramifications, 27 (11). 1843013 - 1-26. ISSN 0218-2165

Betten, Anton, Hirschfeld, James W P and Karaoglu, Fatma (2018) Classification of cubic surfaces with twenty-seven lines over the finite field of order thirteen. European Journal of Mathematics, 4 (1). pp. 37-50. ISSN 2199-675X

Birmpa, Panagiota (2018) Quantification of mesoscopic and macroscopic fluctuations in interacting particle systems. Doctoral thesis (PhD), University of Sussex.

Burger, Martin, Düring, Bertram, Kreusser, Lisa Maria, Markowich, Peter A and Schönlieb, Carola-Bibiane (2018) Pattern formation of a nonlocal, anisotropic interaction model. Mathematical Models and Methods in Applied Sciences, 28 (3). pp. 409-451. ISSN 0218-2025

C

Carrillo, José A, Düring, Bertram, Matthes, Daniel and McCormick, David S (2018) A Lagrangian scheme for the solution of nonlinear diffusion equations using moving simplex meshes. Journal of Scientific Computing, 75 (3). pp. 1463-1499. ISSN 0885-7474

Chen, J M, Hawkes, A G, Scalas, E and Trinh, M (2018) Performance of information criteria for selection of Hawkes process models of financial data. Quantitative Finance, 18 (2). pp. 225-235. ISSN 1469-7688

Collins, Benoît, Dahlqvist, Antoine and Kemp, Todd (2018) The spectral edge of unitary Brownian motion. Probability Theory and Related Fields, 170 (1-2). pp. 49-93. ISSN 0178-8051

Cusseddu, D, Edelstein-Keshet, L, Mackenzie, J A, Portet, S and Madzvamuse, A (2018) A coupled bulk-surface model for cell polarisation. Journal of Theoretical Biology. ISSN 022-5193

D

Day, Stuart and Taheri, Ali (2018) Semigroup asymptotics, Funk-Hecke identity and the Gegenbauer coefficients associated with the spherical Laplacian. Rocky Mountain Journal of Mathematics, 48 (3). pp. 791-817. ISSN 0035-7596

Deckelnick, Klaus and Styles, Vanessa (2018) Stability and error analysis for a diffuse interface approach to an advection-diffusion equation on a moving surface. Numerische Mathematik, 139 (3). pp. 709-741. ISSN 0029-599X

Degond, Pierre, Frouvelle, Amic, Merino-Aceituno, Sara and Trescases, Ariane (2018) Quaternions in collective dynamics. Multiscale Modeling & Simulation, 16 (1). pp. 28-77. ISSN 1540-3459

D¨uring, Bertram, Pareschi, Lorenzo and Toscani, Giuseppe (2018) Kinetic models for optimal control of wealth inequalities. European Physical Journal B: Condensed Matter and Complex Systems, 91 (10). 265 1-12. ISSN 1434-6028

Düring, Bertram and Pitkin, Alexander (2018) Efficient hedging in Bates model using high-order compact finite differences. The 5th AMMCS International Conference, Waterloo, Ontario, Canada, August 18-23, 2019. Published in: Makarov, Roman, (ed.) Recent Advances in Mathematical and Statistical Methods for Scientific and Engineering Applications. 259 489-498. Springer Verlag ISSN 2194-1009

E

Eom, Cheoljun, Kaizoji, Taisei, Park, Jong Won and Scalas, Enrico (2018) Realized FX volatility: statistical properties and applications. Future Research Korean Journal of Futures and Options, 26 (1). pp. 1-25. ISSN 1229-988x

F

Fanzon, Silvio (2018) Geometric patterns and microstructures in the study of material defects and composites. Doctoral thesis (PhD), University of Sussex.

Fatehi Chenar, F, Kyrychko, Y N and Blyuss, K B (2018) Mathematical model of immune response to hepatitis B. Journal of Theoretical Biology, 447. pp. 98-110. ISSN 0022-5193

Fatehi Chenar, Farzad, Kyrychko, Sergey, Ross, Aleksandra, Kyrychko, Yuliya and Blyuss, Konstantin (2018) Stochastic effects in autoimmune dynamics. Frontiers in Physiology, 9. p. 45. ISSN 1664-042X

Fatehi Chenar, Farzad, Kyrychko, Yuliya and Blyuss, Konstantin (2018) Effects of Viral and cytokine delays on dynamics of autoimmunity. Mathematics, 6. p. 66. ISSN 2227-7390

Frittelli, Massimo, Madzvamuse, Anotida, Sgura, Ivonne and Venkataraman, Chandrasekhar (2018) Numerical preservation of velocity induced invariant regions for reaction-diffusion systems on evolving surfaces. Journal of Scientific Computing, 77 (2). pp. 971-1000. ISSN 0885-7474

G

Garcke, Harald, Lam, Kei Fong and Styles, Vanessa (2018) Cahn--Hilliard inpainting with the double obstacle potential. SIAM Journal on Imaging Sciences, 11 (3). pp. 2064-2089. ISSN 1936-4954

Georgiou, Nicos, Khoshnevisan, Davar, Kim, Kunwoo and Ramos, Alex (2018) The dimension of the range of a transient random walk. Electronic Journal of Probability, 23 (83). pp. 1-31. ISSN 1083-6489

Georgiou, Nicos and Ortmann, Janosch (2018) Optimality regions and fluctuations for Bernoulli last passage models. Mathematical Physics, Analysis and Geometry, 21 (22). pp. 1-29. ISSN 1385-0172

Giesl, Peter and Wendland, Holger (2018) Kernel-based discretisation for solving matrix-valued PDEs. SIAM Journal on Numerical Analysis, 56 (6). pp. 3386-3406. ISSN 0036-1429

H

Hafstein, Sigurdur, Gudmundsson, Skuli, Giesl, Peter and Scalas, Enrico (2018) Lyapunov function computation for autonomous linear stochastic differential equations using sum-of-squares programming. Discrete and Continuous Dynamical Systems - Series B, 23 (2). pp. 939-956. ISSN 1531-3492

Hamed, Zainab Shehab (2018) Arcs of degree four in a finite projective plane. Doctoral thesis (PhD), University of Sussex.

J

Jensen, Max (2018) Numerical solution of the simple Monge–Ampère equation with nonconvex dirichlet data on non-convex domains. In: Dante, Kalise, Kunisch, Karl and Zhiping, Rao (eds.) Hamilton-Jacobi-Bellman Equations: Numerical Methods and Applications in Optimal Control. Radon Series on Computational and Applied Mathematics . De Gruyter, Berlin,, pp. 129-142. ISBN 9783110543599

Jensen, Max and Smears, Iain (2018) On the notion of boundary conditions in comparison principles for viscosity solutions. In: Kalise, Dante, Kunisch, Karl and Rao, Zhiping (eds.) Hamilton-Jacobi-Bellman Equations: Numerical Methods and Applications in Optimal Control. Radon Series on Computational and Applied Mathematics . De Gruyter, Berlin, pp. 143-154. ISBN 9783110543599

K

Karaoglu, Fatma (2018) The cubic surfaces with twenty-seven lines over finite fields. Doctoral thesis (PhD), University of Sussex.

Kiss, István Z, Miller, Joel C and Simon, Péter L (2018) Fast variables determine the epidemic threshold in the pairwise model with an improved closure. Complex Networks 2018: The 7th International Conference on Complex Networks and Their Applications, Cambridge, United Kingdom, December 11-13, 2018. Published in: Proceedings of Complex Networks 2018 (The Seventh International Conference on Complex Networks and their Applications. 365-675. Springer Verlag ISBN 9783030054106

Kyrychko, Y N and Schwartz, I B (2018) Enhancing noise-induced switching times in systems with distributed delays. Chaos, 28 (6). ISSN 1054-1500

L

Lambert, Gaultier, Ostrovsky, Dmitry and Simm, Nick (2018) Subcritical multiplicative chaos for regularized counting statistics from random matrix theory. Communications in Mathematical Physics, 360 (1). pp. 1-54. ISSN 0010-3616

Lorenzi, Tommaso, Venkataraman, Chandrasekhar, Lorz, Alexander and Chaplain, Mark (2018) The role of spatial variations of abiotic factors in mediating intratumour phenotypic heterogeneity. Journal of Theoretical Biology, 451. pp. 101-110. ISSN 0022-5193

M

Madzvamuse, Anotida and Barreira, Raquel (2018) Domain-growth-induced patterning for reaction-diffusion systems with linear cross-diffusion. Discrete and Continuous Dynamical Systems - Series B, 23 (7). pp. 2775-2801. ISSN 1531-3492

Makridakis, Charalambos G (2018) On the Babuška-Osborn approach to finite element analysis: L2 estimates for unstructured meshes. Numerische Mathematik, 139 (4). pp. 831-844. ISSN 0029-599X

Messager, Antoine, Parisis, George, Harper, Robert, Tee, Philip, Kiss, István Z and Berthouze, Luc (2018) Network Events in a Large Commercial Network: What can we learn? NOMS 2018 - 2018 IEEE/IFIP Network Operations and Management Symposium, Taipei, Taiwan, 23-27 April 2018. Published in: NOMS 2018 - IEEE/IFIP AnNet. 1-6. Institute of Electrical and Electronics Engineers

Morris, Charles and Taheri, Ali (2018) Annular rearrangements, incompressible axi-symmetric whirls and L1-local minimisers of the distortion energy. Nonlinear Differential Equations and Applications, 25 (2). pp. 1-35. ISSN 1021-9722

Morris, Charles and Taheri, Ali (2018) On Weyl’s asymptotics and remainder term for the orthogonal and unitary groups. Journal of Fourier Analysis and Applications, 24 (1). pp. 184-209. ISSN 1069-5869

Morris, Charles and Taheri, Ali (2018) Whirl mappings on generalised annuli and the incompressible symmetric equilibria of the dirichlet energy. Journal of Elasticity, 133 (2). pp. 201-222. ISSN 0374-3535

Morrison, George (2018) Rotationally-symmetric solutions to a nonlinear elliptic system under an incompressibility constraint and related problems. Doctoral thesis (PhD), University of Sussex.

Morrison, George and Taheri, Ali (2018) An infinite scale of incompressible twisting solutions to the nonlinear elliptic system L [u; A, B] = ∇P and the discriminant ∆(h, g). Nonlinear Analysis Theory Methods & Applications, 173. pp. 209-219. ISSN 0362-546X

Murphy, Laura, Venkataraman, Chandrasekhar and Madzvamuse, Anotida (2018) Parameter identification through mode isolation for reaction-diffusion systems on arbitrary geometries. International Journal of Biomathematics, 11 (4). p. 1850053. ISSN 1793-5245

O

Okonna, Ime Udo (2018) Time-delayed models of infectious diseases dynamics. Doctoral thesis (PhD), University of Sussex.

Overbury, Peter, Kiss, István Z and Berthouze, Luc (2018) Mapping structural diversity in networks sharing a given degree distribution and global clustering: Adaptive resolution grid search evolution with Diophantine equation-based mutations. Complex Networks 2018: The 7th International Conference on Complex Networks and Their Applications, Cambridge, United Kingdom, December 11-13, 2018. Published in: Cherifi, C B, Cherifi, H, Karsai, M and Musolesi, M, (eds.) Complex Networks & Their Applications VII - Proceedings The 7th International Conference on Complex Networks and Their Applications COMPLEX NETWORKS 2018. 812 718-730. Springer ISSN 1860-949X ISBN 9783030054106

R

Rost, G, Vizi, Z and Kiss, I Z (2018) Pairwise approximation for SIR type network epidemics with non-Markovian recovery. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Science, 474 (2210). ISSN 1364-5021

S

Sarfaraz, Wakil (2018) The geometric influence of domain-size on the dynamics of reaction-diffusion systems with applications in pattern formation. Doctoral thesis (PhD), University of Sussex.

Sarfaraz, Wakil and Madzvamuse, Anotida (2018) Domain-dependent stability analysis of a reaction-diffusion model on compact circular geometries. International Journal of Bifurcation and Chaos, 28 (8). p. 1830024. ISSN 0218-1274

Sherborne, Neil (2018) Non-Markovian epidemic dynamics on networks. Doctoral thesis (PhD), University of Sussex.

Sherborne, Neil, Blyuss, Konstantin and Kiss, Istvan (2018) Bursting endemic bubbles in an adaptive network. Physical Review E (PRE), 97 (4). 042306. ISSN 2470-0045

Sherborne, Neil, Miller, Joel C, Blyuss, Konstantin B and Kiss, Istvan Z (2018) Mean-field models for non-Markovian epidemics on networks. Journal of Mathematical Biology, 76 (3). pp. 755-778. ISSN 0303-6812

Simon, Péter L and Kiss, Istvan Z (2018) On bounding exact models of epidemic spread on networks. Discrete and Continuous Dynamical Systems - Series B, 23 (5). pp. 2005-2020. ISSN 1531-3492

T

Taheri, Ali and Morrison, George (2018) On a class of stationary loops on SO(n) and the existence of multiple twisting solutions to a nonlinear elliptic system subject to a hard incompressibility constraint. Boundary Value Problems, 2018 (130). pp. 1-24. ISSN 1687-2762

Townsend, Philip James Andrew (2018) Numerical simulation of the shallow water equations coupled with a precipitation system driven by random forcing. Doctoral thesis (PhD), University of Sussex.

Trinh, Mailan (2018) Non-stationary processes and their application to financial high-frequency data. Doctoral thesis (PhD), University of Sussex.

Trott, L, Hafezparast, M and Madzvamuse, A (2018) A mathematical understanding of how cytoplasmic dynein walks on microtubules. Royal Society Open Science, 5 (8). p. 171568. ISSN 2054-5703

V

Venkataraman, C and Hutridurga, H (2018) Heterogeneity and strong competition in ecology. European Journal of Applied Mathematics. ISSN 0956-7925

Vysotsky, Vladislav and Zaporozhets, Dmitry (2018) Convex hulls of multidimensional random walks. Transactions of the American Mathematical Society, 370. pp. 7984-8012. ISSN 0002-9947

This list was generated on Mon Sep 23 06:53:24 2019 BST.